MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 11CM VNUS; CLOSUREFAST

ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 11CM VNUS; CLOSUREFAST
Model Number MIS-7F11
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.A follow-up report will be provided once the investigation is complete.
 
Event or Problem Description
It was reported that the physician was attempting to use a micro introducer sheath.The lumen was flushed prior to use.The device was prepped as per ifu.It was reported upon close inspection through the bio hazard packet, it was observed that the dilator was cleanly separated from the hub indicating the separation was not stress or strain induced.The customer stated, upon attempting to unfasten the dilator from the 7f introducer, the hub separated from the dilator, leaving the dilator inside the sheath, which was inside the patient's vein.The customer stated they had to secure a mosquito forceps to grasp the broken section of the dilator and could hardly grasp the dilator.The customer stated, had they not been able to grab the dilator with the forceps, it could have had serious patient safety issues.No patient injury reported for this event.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
MICRO INTRODUCER SHEATH SET 7F X 11CM VNUS
Common Device Name
CLOSUREFAST
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11007944
Report Number1625425-2020-00791
Device Sequence Number13620154
Product Code DRE
UDI-Device Identifier10884521140356
UDI-Public10884521140356
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F11
Device Catalogue NumberMIS-7F11
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;